FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

A stable second-order mass-weighted upwind scheme for unstructured meshes

Tran, Luu Dung, Masson, Christian et Smaili, Arezki. 2006. « A stable second-order mass-weighted upwind scheme for unstructured meshes ». International Journal for Numerical Methods in Fluids, vol. 51, nº 7. pp. 749-771.
Compte des citations dans Scopus : 21.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Masson, Christian
Affiliation: Génie mécanique
Date Deposited: 13 Jun 2012 18:12
Last Modified: 13 Jun 2012 18:12
URI: http://espace2.etsmtl.ca/id/eprint/1282

Actions (login required)

View Item View Item